MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Israel journal of medical sciences · 1985

Amodiaquine-induced agranulocytosis: drug inhibition of myeloid colonies in the presence of patient's serum.

Douer D, Schwartz E, Shaked N, Ramot B

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

We report a patient who developed agranulocytosis following exposure to three drugs: amodiaquine, pyrimethamine and dipyrone. The combination of amodiaquine with the patient's serum, obtained during the agranulocytosis, inhibited in vitro granulocyte-monocyte colony-forming unit (CFU-GM) growth of autologous and allogeneic marrow. These results support the view that amodiaquine-induced agranulocytosis is immune in nature. This in vitro approach may be used to study the mechanism of drug-induced agranulocytosis, especially when patients are exposed to multiple drugs.

Для цитирования: Douer D, Schwartz E, Shaked N, Ramot B. Amodiaquine-induced agranulocytosis: drug inhibition of myeloid colonies in the presence of patient's serum.. Israel journal of medical sciences. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.